Hair

Image Dave’s 2nd line chemotherapy regimen has a new drug in it which can cause hair loss.  He is not too worried about losing his hair.  After all, there have been numerous occasions when he has voluntarily shaved his head just for grins.  So far he has defied the odds, and after three rounds of the new regimen, has managed to barely lose a strand.  His oncologist is pretty impressed.  Maybe partly because he is bald himself.  Here is the way the conversation about hair loss went at the appointment in May.

Dr. S. – One of the side effects of Irinotecan is hair loss.

Dave – Well, that’s okay.  Robyn finds bald men sexy.

(awkward silence)

Me – In fact, Dr. S., I find you to be incredibly attractive.

Dr. S. – Then you obviously need to have a brain scan!

xoxo

Robyn

9 thoughts on “Hair

  1. ha! awesome, Robyn, I can totally see you saying that. 🙂 How were we not this forward with the SWAT team over lunch? Oh SO much more could have been said other than, “excuse me, I have to go to the bathroom.” 😉

  2. This site is a great idea! I have been thinking about you since school let out and I was glad to get an update. Take good care ~

  3. Oh my! I laughed so loud, everyone wanted to know what was so funny 🙂 I’m glad senses of humor are intact!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s